# SDR DLM88010709

- Difficulty date: April 26, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 24,200 hours, 18,978 cycles
- Engine time: 12,200 hours, 19,858 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38005041
- Part serial: P80131
- Condition: Failed
- Location: Apu
- Part time: 12,200 hours, 19,858 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU FAILED IN FLIGHT, WOULD NOT RESTART ON GROUND.  REPLACED SPEED SENSOR AND CONTROLLER, NO HELP.  APU HANGS AT 20 PERCENT WITH SPARKS OUT OF TAILPIPE SUSPECT TURBINE FAILURE.  REMOVED AND REPLACED APU ASSY PER M/M.  OPS / LK CK OK.  MCO/PLAC REMOVED.
